# SDR SWIA201437679

- Difficulty date: May 19, 2014
- Submitted: May 21, 2014
- Operation: Air carrier
- Aircraft: N580SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120348
- Aircraft time: 33,073 hours, 44,885 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REAR MOST RED LIGHT ON FIRST PAIR OF RED EMERGENCY FLOOR LIGHTS IS BURNED OUT.  REPLACED THE LAMP IAW AMM.
